I was born to do this dance... (sexcasually) wrote in vaginapagina,
I was born to do this dance...
sexcasually
vaginapagina

spotting caused by orgasms?

I'm currently taking Ocella and have been since last summer. And I've noticed sometimes that the week prior to my period, the last week of active pills, there has been some spotting either caused by orgasm during sex, just PMS cramping or hell sometimes even a BM. I've been told two different theories about this. One, the spotting is caused by the cramping and contractions in the uterus cause by orgasm and its just the uterine lining escaping. And Two, the pill isn't strong enough and the protection is compromised. While, I believe the first more than the second, I don't want a little surprise. I don't think its not user error on my behalf because I never miss a pill and take it like clockwork at Noon, with maybe one slip up a month and even then I'm only 30 min late, if that. I've tried other pills, Trisprintec and Junel 1.5/30 and its happened on both those pills too. I've mentioned to my doctor at my last checkup whether or not I should be concerned about some bleeding after sex and she didn't think I should be.

But its kinda scary going to the bathroom to clean up after sex and seeing blood on the toilet paper. So, I just wanted your opinions of which theory is more likely and how concerned I should be. My doctor didn't seem concerned, but I didn't really delve to deep into the specifics, just like, "hey, I occasionally bleed after sex, concerned? Yes? No?" kind of thing. Anyways, I appreciate it.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments